# SDR IPXA10561471

- Difficulty date: July 30, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 620-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR PANEL IS DAMAGED IN MULTIPLE LOCATIONS ON OTBD EDGE BS 620-740, RBL 61, WL 208.  REPLACED IAW EO B757-5320-9692-G, B757-5100-33281-B.
